# SDR CALA2023061901913

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T501417
- Condition: Corroded
- Location: Fwd Crgo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7050, FWD CGO COMPT STA 592 "9R" PDU BELOW MOUNTING SUPPORT BRACKET SHEAR WEB AREA FOUND CORROSION TRANSFER REF HXWO 1878888 AND ORIGINATED BY EMP V930061 FWD CARGO COMPT STA541-STA600 RBL25 TO RBL40 FLOOR BEAM WEB WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 8 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
